# SDR MDGA202501060002

- Difficulty date: December 13, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Make and model: Beech C90
- Aircraft serial: LJ1356
- Aircraft time: 9,331 hours, 10,266 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Caliper
- Part number: 30144
- Part serial: 100
- Condition: Leaking
- Location: Zone 700
- Part time: 248 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT BRAKE LOSS ON TAXI IN TO RAMP. BRAKE CALIPER DEVELOPED A SEVERE LEAK AND WAS REPLACED.
